# SDR ASOA03255

- Difficulty date: June 6, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6229302003
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM VPS-DFW, THE RADAR BECAME UNSTABLE PAINTING RED AT ALL RANGES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO VPS, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR ANTENNA.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
